# SDR IXXA2025040701

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 107,198 hours, 19,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146T5000176
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BILGE PANEL AT FS 1335 RBL16 FOUND BOTH THE LEFT AND RIGHT BILGE PANELS CORRODED
